RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2006, том 24, страницы 55–62 (Mi ljm11)  

Some remarks about strictly pseudoconvex functions with respect to the Clarke–Rockafellar subdifferential

S. Lahrech, A. Jaddar, A. Ouahab, A. Mbarki

Mohamed First University

Аннотация: Using the notion of radially Clarke–Rockafellar subdifferentiable functions (RCRS-functions), we characterize strictly pseudoconvex functions with respect to the Clarke–Rockafellar subdifferential in two different ways, and we study a maximization problem involving RCRS-strictly pseudoconvex functions over a convex set.

Ключевые слова: strictly pseudoconvex functions, RCRS-functions, strongly RCRS-functions.

Полный текст: PDF файл (98 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Поступило: 19.10.2006
Язык публикации: английский

Образец цитирования: S. Lahrech, A. Jaddar, A. Ouahab, A. Mbarki, “Some remarks about strictly pseudoconvex functions with respect to the Clarke–Rockafellar subdifferential”, Lobachevskii J. Math., 24 (2006), 55–62

Цитирование в формате AMSBIB
\RBibitem{LahJadOua06}
\by S.~Lahrech, A.~Jaddar, A.~Ouahab, A.~Mbarki
\paper Some remarks about strictly pseudoconvex functions with respect to the Clarke--Rockafellar subdifferential
\jour Lobachevskii J. Math.
\yr 2006
\vol 24
\pages 55--62
\mathnet{http://mi.mathnet.ru/ljm11}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2292225}
\zmath{https://zbmath.org/?q=an:1121.49018}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm11
  • http://mi.mathnet.ru/rus/ljm/v24/p55

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:344
    Полный текст:152
    Литература:41
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020